Journal article icon

Journal article

Deployable structure of curved profile for space antennas

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Sub department:
Civil Engineering
Role:
Author
Journal:
JOURNAL OF AEROSPACE ENGINEERING More from this journal
Volume:
13
Issue:
4
Pages:
139-143
Publication date:
2000-10-01
DOI:
EISSN:
1943-5525
ISSN:
0893-1321
Pubs id:
pubs:64520
UUID:
uuid:a9f2cf33-a1b9-44a9-9adc-87979ee4eb39
Local pid:
pubs:64520
Source identifiers:
64520
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP